# SDR UPS99229076

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652466524
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C RT WING I/B FOREFLAP TRACK SUPPORT I/B RIB ASSY IS CRACKED.  REMOVED AND REPLACED RIB ASSY PER SRM 51-30-02.
